# SDR USAA2010020590285

- Difficulty date: January 26, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 68,427 hours, 47,167 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545800801
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C22 CHECK - CRACKED STRINGER AT BS 294.5 - BS 303.90, S10L.  REPAIRED STRINGER AT BS 294.5 - BS 303.90, S10L IAW B737 SRM 51-70-11.
